# SDR YENA20140411079

- Difficulty date: April 11, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 26,582 hours, 9,402 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ACFT PACKS SMELL BAD INFLIGHT AT FLIGHT IDLE POWER SETTING.  PERFORMED TSM TASK 05-50-00.  INSPECTED AIRFRAME FOR FLUID LEAKS WITH NO FAULTS FOUND.  R & R RECIRCULATING FILTERS IAW AMM 21-21-41.  RAN BOTH PACKS WITH ACFT SEALED, NO ODORS PRESENT. OK FOR SVC.
